# SDR IPXA2021010764203

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,622 hours, 13,776 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA EMERGENCY DECLARED.  NO EMERGENCY EQUIPMENT USED.  AC TAKEN OUT OF SERVICE.  DURING APPROACH GEAR LEVER PLACED IN DOWN POSTION, LANDING GEAR FAILED TO EXTEND.  LANDING GEAR GRAVITY EXTENSION ACCOMPLISHED, AS PER ECAM.  REPLACED LANDING GEAR SELECTOR VALVE 3 GA ON THIS PAGE ITEM 3.  OPERATIONS CHECK GOOD.  RESTORED FREE FALL EXTENSION SYSTEM TO NORMAL, PER AMM 32 00 0201.
